# SDR ASMF200603016

- Difficulty date: March 31, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 47,623 hours, 32,892 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 1121
- Condition: Failed
- Location: Stall Warning
- Part time: 11,271 hours, 7,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AUTO SLAT FAIL LIGHT TURNED ON.  STALL WARNING COMPUTERS WERE TESTED SHOWING SIF AND ACTUATORS FAILURE LIGHTS ON IN BOTH COMPUTERS.  STALL WARNING COMPUTERS WERE REPLACED IAW MM 34-19-02, TESTED CORRECT.
